# SDR SWAA2017021511895

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 36,673 hours, 17,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.    REPLACED THE LAMPS IAW AMM.
